# SDR DALA2015102306514

- Difficulty date: October 21, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 41,022 hours, 35,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  R & R B5-237 IAW MM.  OPERATION CHECKED GOOD.
